Alert archive / Alabama / Special Weather Statements in 2011
Special Weather Statement, NWS Huntsville, AL
NWS Huntsville, AL issued this special weather statement at Aug 4, 2011, 3:16 PM CDT for Lawrence County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 3:16 PM CDT (20:16 UTC)
- Expired
- Aug 4, 2011, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Huntsville, AL
County Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 89 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
239
WWUS84 KHUN 042016
SPSHUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
316 PM CDT THU AUG 4 2011
ALZ003-004-042100-
FRANKLIN-LAWRENCE-
316 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN AND
SOUTHWESTERN LAWRENCE COUNTIES UNTIL 400 PM CDT...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THARPTOWN...MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
NEWBURG.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3430 8766 3452 8773 3457 8761 3457 8760
3435 8738
TIME...MOT...LOC 2016Z 326DEG 16KT 3449 8762
$$
KTWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:12 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 4, 3:12 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 312 PM CDT THU AUG 4 2011 .DISCUSSION... LATEST WATER VAPOR IMAGERY AND H5 RUC ANALYSIS INDICATE THE QUASI STAGNANT PATTERN OF RIDGING ACROSS THE ARKLATEX CONTINUES. AROUND THE PERIPHERY OF THIS RIDGE AND CLOSE TO HOME...A DECAYING MCS IS VERY SLOWLY SLIDING OUT OF THE SOUTHEAST PORTION OF THE CWFA. CONVECTION IS JUST BEGINNING ACROSS THE EXTREME NORTHWEST PORTION OF THE CWFA ASSOCIATED WITH OUTFLOW FROM THE EARLIER MCS ACROSS MISSOURI. SURFACE OBSERVATIONS SUGGEST A BOUNDARY CONTINUES TO LINGER ALONG THE TN/AL LINE...WITH SOUTHERLY FLOW AND MOISTURE POOLING ACROSS MUCH OF THE CWFA. GIVEN THE COMBINATION OF THE SURFACE FRONT...OUTFLOW BOUNDARIES...AND HIGH INSTABILITY IN THE WEST WHERE EARLY AFTERNOON CLEARING ALLOWED TEMPERATURES TO QUICKLY JUMP INTO THE 90S...EXPECT SCATTERED CONVECTION TO CONTINUE INTO THE EVENING HOURS. WHILE THE SURFACE LAYER SHOULD BECOME STABLE OVERNIGHT...ELEVATED INSTABILITY WILL PERSIST. GIVEN THE TYPICALLY UNSETTLED NATURE OF NORTHWEST FLOW ALOFT...WILL MAINTAIN ISOLATED THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE NIGHT. HOWEVER...GIVEN THE PROGGED WESTWARD MOTION OF THE UPPER RIDGE...WOULD NOT BE SURPRISED IF CONVECTIVE CHANCES ARE REMOVED BY THE EVENING SHIFT. GIVEN THE COVERAGE AND AMOUNT OF PRECIPITATION LAST NIGHT COUPLED WITH EXPECTED LIGHT WINDS OVERNIGHT...HAVE ADDED PATCHY FOG TO THE FORECAST. OTHERWISE...LOOK FOR FAIRLY MUGGY CONDITIONS WITH LOWS IN THE LOW TO MIDDLE 70S. FOR TOMORROW...EXPECT A SHORTWAVE MOVING NORTH OF THE AREA TO SPARK SCATTERED THUNDERSTORM DEVELOPMENT DURING THE MORNING HOURS. SOUNDINGS SUGGEST AMPLE ELEVATED INSTABILITY WILL BE PRESENT...WHICH STORMS SHOULD EVENTUALLY BE ABLE TO TAP INTO. STRONG STORMS MAY EXIST TOMORROW...WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. SOME OF THE STRONGEST STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS POSSIBLE. WHILE THE BEST CHANCES FOR THIS ACTIVITY SHOULD BE IN THE SOUTHWEST PORTION OF THE CWFA...POTENTIAL CLOUD COVERAGE ASSOCIATED WITH THIS ACTIVITY LIMITS CONFIDENCE FOR AFTERNOON HIGH TEMPERATURES. THE GFS SHOWS FAIRLY DEEP AFTERNOON MIXING...AND ITS CORRESPONDING MOS SUGGESTS HIGHS IN THE LOW TRIPLE DIGITS FOR MANY AREAS. HOWEVER...DO NOT BELIEVE WE WILL REALIZE THIS KIND OF HEATING OR MIXING...SO WAS MORE CONSERVATIVE WITH TEMPERATURES /IN THE MID 90S FOR MANY LOCATIONS/. AS CURRENTLY FORECAST...THIS WILL KEEP HEAT INDEX VALUES JUST SHY OF ADVISORY CRITERIA...ALTHOUGH IF MODELS CAN OFFER A GREATER CONSENSUS ON A WARM SOLUTION FOR TOMORROW...THE MID SHIFT MAY NEED TO CONSIDER A HEAT ADVISORY FOR A PORTION OF THE CWFA. THE SHORTWAVE SHOULD TRANSLATE EASTWARD FRIDAY EVENING AND THUNDERSTORM COVERAGE SHOULD DIMINISH...LEAVING WARM TEMPERATURES AND PATCHY FOG...BEFORE ADDITIONAL DEVELOPMENT IS EXPECTED ON SATURDAY AS A H85 TROUGH SKIRTS THE NORTHERN PORTIONS OF THE CWFA. BUFR SOUNDINGS FROM BOTH THE NAM AND GFS SUGGEST THE ATMOSPHERE WILL BE QUITE MOISTURE RICH THROUGH THE WEEKEND...WITH PWATS PROGGED OVER 2.5 INCHES DURING THE AFTERNOON ON SATURDAY. ANY STORMS THAT DEVELOP IN THIS ATMOSPHERE WILL CERTAINLY BE CAPABLE OF LOCALLY HEAVY RAINFALL AND GUSTY WINDS. AN UNSETTLED FORECAST WILL CONTINUE INTO NEXT WEEK AS THE H5 RIDGE RETROGRADES AND NORTHWEST FLOW ALOFT BECOMES THE DOMINANT SYNOPTIC TRIGGER. LOOK FOR ISOLATED TO SCATTERED THUNDERSTORM CHANCES NEARLY EVERY PERIOD WITH HIGHS IN THE LOW 90S AND LOWS IN THE LOW/MID 70S. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 75 96 76 95 76 / 20 50 30 50 30 SHOALS 76 96 75 97 75 / 20 50 20 50 20 VINEMONT 73 95 74 93 74 / 20 50 30 50 30 FAYETTEVILLE 74 95 75 94 75 / 20 40 30 50 30 ALBERTVILLE 72 95 74 93 72 / 20 50 30 50 30 FORT PAYNE 71 95 73 94 72 / 20 40 30 50 40 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && JLL
Hazardous weather outlook, Aug 4, 10:30 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1030 AM CDT THU AUG 4 2011 ALZ001>010-016-TNZ076-096-097-051000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1030 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE...WITH GUSTY WINDS...HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL RAINFALL THE MAIN THREATS WITH THE MAJORITY OF STORMS. HOWEVER...A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH WEDNESDAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY... WITH GUSTY WINDS...LIGHTNING...AND LOCALLY HEAVY RAINFALL THE PRIMARY HAZARDS. HEAT INDEX VALUES MAY REACH DANGEROUS LEVELS THROUGH THE UPCOMING WEEKEND...WITH AFTERNOON HEAT INDICES POSSIBLY WARRANTING HEAT ADVISORIES THROUGH THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE TODAY...AND STORM REPORTS ARE ALWAYS GREATLY APPRECIATED. DD/JLL
In the hours before
Special weather statement, Aug 4, 1:57 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
157 PM CDT THU AUG 4 2011
ALZ008-041945-
MARSHALL-
157 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 245 PM
CDT...
AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNION GROVE...OR 6 MILES NORTH OF ARAB...
MOVING SOUTH AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
UNION GROVE.
EDDY.
ARAB.
HYATT...HIGH POINT.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3425 8645 3429 8646 3429 8648 3430 8648
3431 8656 3442 8658 3448 8645 3425 8625
3419 8640
TIME...MOT...LOC 1856Z 338DEG 19KT 3440 8649
KTWSpecial weather statement, Aug 4, 2:09 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
209 PM CDT THU AUG 4 2011
ALZ010-041930-
DE KALB-
209 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 230 PM CDT...
AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HOPEWELL TO
COLLBRAN...MOVING SOUTH AT 30 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SKIRUM...CROSSVILLE.
GERALDINE.
KILPATRICK.
ARONA.
LEBANON.
COLLINSVILLE.
RODENTOWN.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3425 8578 3425 8580 3424 8581 3423 8584
3420 8584 3419 8584 3420 8610 3444 8610
3447 8606 3448 8600 3452 8591 3430 8572
TIME...MOT...LOC 1907Z 340DEG 24KT 3436 8597
KTWSpecial weather statement, Aug 4, 2:27 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
227 PM CDT THU AUG 4 2011
ALZ016-042000-
CULLMAN-
227 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 300 PM
CDT...
AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BAILEYTON...MOVING SOUTH AT 20 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BAILEYTON.
HOLLY POND.
WALTER.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3427 8673 3430 8663 3430 8649 3426 8645
3424 8652 3412 8660 3412 8662 3408 8666
3408 8669 3405 8668 3405 8670 3404 8670
3403 8671
TIME...MOT...LOC 1927Z 352DEG 19KT 3425 8658
KTWSpecial weather statement, Aug 4, 2:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 243 PM CDT THU AUG 4 2011 ALZ002-003-042030- COLBERT-FRANKLIN- 243 PM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES UNTIL 330 PM CDT... AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CROOKED OAK...OR 8 MILES NORTHWEST OF RUSSELLVILLE...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BELGREEN. RUSSELLVILLE...PLEASANT RIDGE. ISBELL...ROCKWOOD. SPRUCE PINE...DUKETON. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3441 8753 3431 8784 3463 8792 3467 8780 TIME...MOT...LOC 1943Z 333DEG 27KT 3458 8781
Special weather statement, Aug 4, 3:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 PM CDT THU AUG 4 2011
ALZ002-003-042030-
COLBERT-FRANKLIN-
301 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN COUNTIES UNTIL 330 PM CDT...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TISHOMINGO...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POGO...MYNOT.
PLEASANT SITE...RED BAY.
HALLTOWN.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3468 8813 3469 8812 3457 8791 3433 8816
3435 8818 3439 8817
TIME...MOT...LOC 1959Z 307DEG 20KT 3459 8816
KTWSpecial weather statement, Aug 4, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
316 PM CDT THU AUG 4 2011
ALZ003-004-042100-
FRANKLIN-LAWRENCE-
316 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN AND
SOUTHWESTERN LAWRENCE COUNTIES UNTIL 400 PM CDT...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THARPTOWN...MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
NEWBURG.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3430 8766 3452 8773 3457 8761 3457 8760
3435 8738
TIME...MOT...LOC 2016Z 326DEG 16KT 3449 8762
KTWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:39 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 7 hr |
| Aug 3, 11:31 PM CDT | Special Weather Statement | HUN | Jackson | 29 min |
| Aug 3, 11:36 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Aug 3, 11:45 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 30 min |
| Aug 3, 11:58 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Aug 4, 12:04 AM CDT | Flash Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 3 hr |
| Aug 4, 12:13 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Marshall, Morgan | 47 min |
| Aug 4, 12:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Madison, Marshall, Morgan | 40 min |
| Aug 4, 12:30 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 45 min |
| Aug 4, 12:45 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 30 min |
| Aug 4, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 31 min |
| Aug 4, 1:22 AM CDT | Special Weather Statement | HUN | Limestone | 38 min |
| Aug 4, 1:35 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 40 min |
| Aug 4, 1:55 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Aug 4, 2:13 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 47 min |
| Aug 4, 2:30 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Aug 4, 2:38 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 2:46 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 44 min |
| Aug 4, 2:57 AM CDT | Areal Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Aug 4, 3:05 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 40 min |
| Aug 4, 3:09 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 3:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Aug 4, 3:20 AM CDT | Special Weather Statement | HUN | Limestone | 40 min |
| Aug 4, 3:21 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 39 min |
| Aug 4, 3:50 AM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Aug 4, 5:35 AM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 5:37 AM CDT | Heat Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more | 5 hr |
| Aug 4, 5:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Aug 4, 6:00 AM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 6:01 AM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Aug 4, 6:25 AM CDT | Special Weather Statement | HUN | Limestone | 50 min |
| Aug 4, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 46 min |
| Aug 4, 7:11 AM CDT | Special Weather Statement | HUN | Limestone, Morgan | 64 min |
| Aug 4, 7:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Aug 4, 7:50 AM CDT | Special Weather Statement | HUN | Limestone | 55 min |
| Aug 4, 8:21 AM CDT | Special Weather Statement | HUN | DeKalb | 24 min |
| Aug 4, 8:37 AM CDT | Special Weather Statement | HUN | Morgan | 53 min |
| Aug 4, 9:45 AM CDT | Special Weather Statement | HUN | Morgan | 30 min |
| Aug 4, 9:55 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| Aug 4, 10:03 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 42 min |
| Aug 4, 10:09 AM CDT | Special Weather Statement | HUN | DeKalb | 51 min |
| Aug 4, 10:15 AM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 10:25 AM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Aug 4, 10:43 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Aug 4, 10:50 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Aug 4, 10:54 AM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Aug 4, 11:05 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 25 min |
| Aug 4, 11:11 AM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Aug 4, 11:14 AM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Aug 4, 11:17 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Aug 4, 11:24 AM CDT | Special Weather Statement | HUN | Marshall | 51 min |
| Aug 4, 11:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 26 min |
| Aug 4, 11:53 AM CDT | Special Weather Statement | HUN | DeKalb | 22 min |
| Aug 4, 12:01 PM CDT | Special Weather Statement | HUN | DeKalb | 44 min |
| Aug 4, 12:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Aug 4, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 12:55 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| Aug 4, 1:05 PM CDT | Special Weather Statement | HUN | Jackson | 55 min |
| Aug 4, 1:14 PM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| Aug 4, 1:25 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Aug 4, 1:57 PM CDT | Special Weather Statement | HUN | Marshall | 48 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | HUN | DeKalb | 21 min |
| Aug 4, 2:27 PM CDT | Special Weather Statement | HUN | Blount | 33 min |
| Aug 4, 2:43 PM CDT | Special Weather Statement | HUN | Franklin | 47 min |
| Aug 4, 3:01 PM CDT | Special Weather Statement | HUN | Franklin | 29 min |
| Aug 4, 3:06 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 min |
| Aug 4, 3:18 PM CDT | Special Weather Statement | HUN | Lawrence | 42 min |
| Aug 4, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Aug 4, 4:03 PM CDT | Special Weather Statement | HUN | Lauderdale | 27 min |
| Aug 4, 4:17 PM CDT | Special Weather Statement | HUN | Cullman | 43 min |
| Aug 4, 4:47 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Aug 4, 4:56 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Aug 4, 5:36 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 24 min |
| Aug 4, 5:47 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Aug 4, 5:56 PM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Aug 4, 6:11 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Aug 3, 10:21 PM CDT | Special Weather Statement | HUN | Franklin | 24 min |
| Aug 3, 10:40 PM CDT | Special Weather Statement | HUN | Lincoln | 35 min |
| Aug 3, 11:16 PM CDT | Special Weather Statement | HUN | Lincoln | 29 min |
| Aug 3, 11:44 PM CDT | Flash Flood Warning | HUN | Lincoln | 3 hr |
Nearby
Special Weather Statements in Alabama, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.